MathSciNet Relay Station
MathSciNet bibliographic data
MR1752422 74G35 (49J45 74N15)
Ren, Xiaofeng; Wei, Juncheng On the multiplicity of solutions of two nonlocal variational problems. SIAM J. Math. Anal. 31 (2000), no. 4, 909–924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement